# SDR AU980678

- Difficulty date: June 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 500S
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 0933
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING LOWER SPAR CRACKED IN LT RADIUS.  FOUND DURING INSPECTION IAW AD/AC/42.  PART TC:  2,039.
